On the growth of slowly increasing unbounded harmonic fungtions

James A. Jenkins Washington University, St. Louis, Mo., USA Kôtaro Oikawa Washington University, St. Louis, Mo., USA

TBD mathscidoc:1701.331379

Acta Mathematica, 124, (1), 37-63, 1969.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{james1969on,
  title={On the growth of slowly increasing unbounded harmonic fungtions},
  author={James A. Jenkins, and Kôtaro Oikawa},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219280296088},
  booktitle={Acta Mathematica},
  volume={124},
  number={1},
  pages={37-63},
  year={1969},
}
James A. Jenkins, and Kôtaro Oikawa. On the growth of slowly increasing unbounded harmonic fungtions. 1969. Vol. 124. In Acta Mathematica. pp.37-63. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219280296088.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved